Dimension algébrique de sous-groupes analytiques de variétés de groupe
Annales de l'Institut Fourier, Volume 25 (1975) no. 1, p. 23-33
Let G be a group variety defined over the field Q ¯ of algebraic numbers; let ϕ:C n G C be a n-parameter subgroup of G, of algebraic dimension d. We bound the rank (over Z) of the subgroups Γ of C n , such that ϕ(Γ) is contained in the group G Q ¯ of algebraic points of G.E. Bombieri and S. Lang gave such bounds when the points of Γ are sufficiently well distributed: for dn+1, one has n 2 +3n for linear varieties, and 2n 2 +4n for abelian varieties.We improve these bounds, by showing that, under the same hypothesis, one has dn(+d) in the linear case, and dn(+2d) in the abelian case. These bounds are replaced by 2n-1 and 2n respectively, when we assume, moreover, that ΓQ ¯ n and dn+1. We get other inequalities with weaker distribution hypothesis.These results are obtained as corollaries of an arithmetic criterion for the algebraic dependence of meromorphic functions in C n , of finite order.
Soient G une variété de groupe définie sur le corps Q ¯ des nombres algébriques, et ϕ:C n G C un sous-groupe à n paramètres de G, de dimension algébrique d. Nous nous proposons de majorer le rang (sur Z) des sous-groupes Γ de C n dont l’image par ϕ est contenue dans le groupe G Q ¯ des points algébriques de G.E. Bombieri et S. Lang ont déjà obtenu de telles majorations, en supposant que les points de Γ sont très bien distribués : pour dn+1, on a n 2 +3n pour des variétés linéaires, et 2n 2 +4n pour des variétés abéliennes .Nous raffinons ces majorations en montrant que, sous les mêmes hypothèses, on a dn(+d) dans le cas linéaires, et dn(+2d) dans le cas abélien. Ces majorations deviennent respectivement 2n-1 et 2n quand on suppose de plus ΓQ ¯ n et dn+1. Nous obtiendrons d’autres inégalités sous des hypothèses de répartition moins fortes.Ces résultats sont des corollaires d’un critère arithmétique pour que des fonctions, méromorphes dans C n et d’ordre fini, soient algébriquement dépendantes sur Q.
@article{AIF_1975__25_1_23_0,
     author = {Waldschmidt, Michel},
     title = {Dimension alg\'ebrique de sous-groupes analytiques de vari\'et\'es de groupe},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {25},
     number = {1},
     year = {1975},
     pages = {23-33},
     doi = {10.5802/aif.543},
     zbl = {0275.14022},
     mrnumber = {51 \#10248},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1975__25_1_23_0}
}
Waldschmidt, Michel. Dimension algébrique de sous-groupes analytiques de variétés de groupe. Annales de l'Institut Fourier, Volume 25 (1975) no. 1, pp. 23-33. doi : 10.5802/aif.543. http://www.numdam.org/item/AIF_1975__25_1_23_0/

[1] E. Bombieri, Algebraic values of meromorphic maps, Inventiones Math., 10 (1970), 267-287, et 11 (1970), 163-166. | MR 46 #5328 | Zbl 0214.33702

[2] E. Bombieri, and S. Lang, Analytic subgroups of group varieties, Inventiones Math., 11 (1970), 1-14. | MR 45 #5089 | Zbl 0237.14015

[3] S. Lang, Introduction to transcendental numbers. Reading Mass., Addison Wesley, 1966. | MR 35 #5397 | Zbl 0144.04101

[4] S. Lang, Transcendental numbers and diophantine approximations, Bull. Amer. Math. Soc, 77 (1971) 635-677. | MR 44 #6615 | Zbl 0218.10053

[5] W.M. Schmidt, Approximation to algebraic numbers, L'Enseignement Math., 27 (1971) 187-253. | MR 48 #6014 | Zbl 0226.10033

[6] J.P. Serre, Dependance d'exponentielles p-adiques, Sem. Delange Pisot Poitou, Théorie des Nombres, 7e année, 1965/1966, n° 15, 14 pp. | Numdam | Zbl 0254.10033

[7] M. Waldschmidt, Propriétés arithmétiques des valeurs de fonctions méromorphes algébriquement indépendantes, Acta Arithm., 23 (1973), 19-88. | MR 49 #4945 | Zbl 0227.10022

[8] Waldschmidt, Dimension algébrique de sous-groupes analytiques de variétés abéliennes, C.r. Acad. Sci. Paris, Sér. A 274, (1972), 1681-1683. | MR 46 #1721 | Zbl 0236.14020

[9] Waldschmidt, Transcendance dans les variétés de groupe, Sem. Delange Pisot Poitou, Théorie des Nombres, 14e année, 1972/1973, n° 23, 16 pp. | Numdam | Zbl 0325.10022